Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
6936 Publications
2024 |
Published |
Journal Article |
IST-REx-ID: 15339 |
González M, Hausel T. 2024. Hitchin map on even very stable upward flows. International Journal of Mathematics. 35(09), 2441009.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18970 |
Hausel T, Maulik D, Mellit A, Schiffmann O, Shen J. 2024. Arbeitsgemeinschaft: Geometry and representation theory around the P=W conjecture. Oberwolfach Reports. 21(2), 949–1004.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2024 |
Published |
Journal Article |
IST-REx-ID: 17292 |
Lotay JD, Oliveira G. 2024. Special Lagrangians, Lagrangian mean curvature flow and the Gibbons-Hawking ansatz. Journal of Differential Geometry. 126(3), 1121–1184.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 17156 |
Rychlewicz KP. 2024. Equivariant cohomology and rings of functions. Institute of Science and Technology Austria.
[Published Version]
View
| Files available
| DOI
2024 |
Published |
Journal Article |
IST-REx-ID: 17127 |
Wang V, Xu MW. 2024. Paucity phenomena for polynomial products. Bulletin of the London Mathematical Society. 56(8), 2718–2726.
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 10018 |
Derenthal U, Wilsch FA. 2024. Integral points on singular del Pezzo surfaces. Journal of the Institute of Mathematics of Jussieu. 23(3), 1259–1294.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 12312 |
Lombardo D, Verzobio M. 2024. On the local-global principle for isogenies of abelian surfaces. Selecta Mathematica. 30(2), 18.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 17447 |
Wang V. 2024. Special cubic zeros and the dual variety. Journal of the London Mathematical Society. 110(3), e12975.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18173 |
Glas J. 2024. Rational points on complete intersections of cubic and quadric hypersurfaces over Fq(t). Journal of the London Mathematical Society. 110(4), e12991.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 18132 |
Glas J. 2024. Counting rational points over function fields. Institute of Science and Technology Austria.
[Published Version]
View
| Files available
| DOI
2024 |
Published |
Journal Article |
IST-REx-ID: 17323 |
Browning TD, Verzobio M. 2024. Strong divisibility sequences and sieve methods. Mathematika. 70(4), e12269.
[Published Version]
View
| Files available
| DOI
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 15338 |
Browning TD, Pierce LB, Schindler D. 2024. Generalised quadratic forms over totally real number fields. Journal of the Institute of Mathematics of Jussieu. 23(6), 2859–2912.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 15337 |
Bonolis D, Browning TD, Huang Z. 2024. Density of rational points on some quadric bundle threefolds. Mathematische Annalen. 390, 4123–4207.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18064 |
Chan S. 2024. The average number of integral points on the congruent number curves. Advances in Mathematics. 457(11), 109946.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 15312 |
Browning TD, Shparlinski IE. 2024. Square-free values of random polynomials. Journal of Number Theory. 261, 220–240.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
earlier version | 2024 |
Submitted |
Preprint |
IST-REx-ID: 18295 |
Glas J. Canonical singularities on moduli spaces of rational curves via the circle method. arXiv, 10.48550/arXiv.2405.16648.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2024 |
Draft |
Preprint |
IST-REx-ID: 19013 |
Glas J, Hase-Liu M. Terminal singularities of the moduli space of curves on low degree hypersurfaces and the circle method. arXiv, 10.48550/arXiv.2412.14923.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 14841 |
Clatot J, Currin C, Liang Q, Pipatpolkai T, Massey SL, Helbig I, Delemotte L, Vogels TP, Covarrubias M, Goldberg EM. 2024. A structurally precise mechanism links an epilepsy-associated KCNC2 potassium channel mutation to interneuron dysfunction. Proceedings of the National Academy of Sciences of the United States of America. 121(3), e2307776121.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
2024 |
Published |
Journal Article |
IST-REx-ID: 15171 |
Agnes EJ, Vogels TP. 2024. Co-dependent excitatory and inhibitory plasticity accounts for quick, stable and long-lasting memories in biological networks. Nature Neuroscience. 27, 964–974.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
2024 |
Published |
Journal Article |
IST-REx-ID: 14887 |
Feitosa Tomé D, Zhang Y, Aida T, Mosto O, Lu Y, Chen M, Sadeh S, Roy DS, Clopath C. 2024. Dynamic and selective engrams emerge with memory consolidation. Nature Neuroscience. 27, 561–572.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC